# SDR SIMA201811053001

- Difficulty date: November 3, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 29,512 hours, 25,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78812
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR LIGHT PROXIMITY INOP.-C/A-REMOVED AND REPLACED FLOOR PROX LIGHT IAW EMB 140 AMM 33-50-12. OPC GOOD. NO DEFECTS NOTED AT THIS TIME.
